Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    3
  • views
    7397

Month 1 complete!

Mee_shell

215 views

Had my follow up today. I was upped to 40mg twice a day. My blood results hadn't come back yet so I can't get my script till tomorrow or the day after. which is fine with me because I have two left that I didn't take this weekend. I had a cough that just would not go away, and I had read that Accutane may effect your immune system, so as a precaution, and knowing my appt wasn't until today, I skipped this weekend and slept a whole bunch. Doc told me I'll be on this amount through June, so my end date will be in the second week of July.

Skin condition: I have 4 healing marks, I had a little breakout around my period. It was NOWHERE NEAR as bad as I would ususally get. My skin would erupt in tiny marks everywhere, a crop of pimples as I would call them. And let's not forget the cycts around my jawline, a couple on my neck, and at least 2 around each cheekbone. So month one down, already a mega improvement. Not oily at all.

Because of my cough I didn't run last week. I showered every day, but didn't wash my hair. If I didn't feel like such a bum I wouldn't run just to see how long I could go without washing my hair. So as the exercise desire creeps up on me, I'm going to go back to the routine of adding Neutrogena T Gel shampoo a couple times a week to fight flakes and itching. I swear without it it feels like my head is sunburned. But man that stuff doesn't smell as nice as my normal shampoo, so I mix it in and load on the conditioner. Let me reiterate. I LOVE AQUAPHOR. Love it love it love it. If I have it, I only have to put it on every few hours, it lasts so long. My lips aren't scaly or in pain. But without it I freak out. Literally. I panic until I find chapstick. One time I left work to go to a gas station to get some chapstick. Without it my lips burn. Like the worst sunburn I've ever had. Or as if I had just eaten a couple habenero peppers. Clinique redness relief moisturizer keeps the tane burn at bay. My bosses wife did accutane in her twenties and was shocked I wasn't red. So consistent use of this stuff seems to help. I've used it from day one, so there is also the possibility that I won't have the redness side effect. But I think that since it's for rosacea prone skin, it has no fragrance, is gentle, and pretty much not doing any harm.

I have been feeling a lot more tired than usual. Stress? Sickness? Who knows. I'll just power through it. I figure it's worth it. I'll just go to bed earlier. Totally worth it to not hate my reflection. Everyone is complementing my skin. I love it. My friends who have known me for twenty years are astounded. One of my besties is even jealous. My hormonal breakout wasn't as bad as hers! A first! My boyfriend notices a difference, I even let him touch my face because it's so soft. I didn't see him this week so hopefully these 4 little healers will be completely gone and he'll be none the wiser :D

Personal note: I have been receiving mostly rejection letters for law school up until this past week. Three admissions and one offering an almost full scholarship! Yay! One less thing to stress about while I'm in school. Now maybe I won't have to work, can just go full time, and focus on my studies. Maybe get in to 10% so I can get on law review and graduate with honors! We'll see. At this point my concern will be keeping the scholarship. But I'm not signing any contracts just in case someone closer to home--aka free housing haha--offers me a scholarship. Life is looking good!

To anyone who may read this and is suffering with acne, see a derm, talk to them. Don't mess with over the counter bs. See a doctor even if it's mild. They'll find the right combo for you. And if you had persistent/hormonal moderate like me, if you've tried everything, try accutane if you think it's right for you. It is not without the side effects, I'm tired, dry eyes, dry lips, my knees are hurting the first half mile of my run, and my lower back gets sore halfway through my day rather than if I work more than 9 hours. But for me, I'll embrace these side effects if it continues to cure my acne. Especially after only one month and seeing so much improvement.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×